stools. Wednesday , March 08th , 2017 - 19:25:06 PM
Taking certain medications during pregnancy can also cause green bowel movement. For instance, pregnant women reeling under a sinus infection often use antibiotics to get relief. Defecation of green feces has been attributed to intake of these antibiotics. Green bowel movement after taking antibiotics is not uncommon and usually stops after the medication is halted. Reducing the dosage after consulting a doctor might also help to restore normal stool color.
Disclaimer: The information provided in this article is solely for educating the reader. It is not intended to be a substitute for the advice of a medical expert.
Allergic reaction as a stool softener side effect is not common. However, some of the affected people may report it, in rare cases. Allergies are in the form of hives, skin rashes, swelling of hands, and tongue, etc. If the allergic response is accompanied by difficulty in breathing, you may need to call emergency services.
Any content, trademark/s, or other material that might be found on this site that is not this site property remains the copyright of its respective owner/s. In no way does Pelican State claim ownership or responsibility for such items, and you should seek legal consent for any use of such materials from its owner.